# SDR UPS202771

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65931157
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND MAIN CARGO DOOR LATCH SUPPORT FITTINGS IN THE FUSELAGE STRUCTURE CRACKED AT BS 500.  REPLACED FITTING PER UPS EO B727-5310-0437.
